Journal article icon

Journal article

Families and blocks of Hecke algebras

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
Volume:
329
Issue:
12
Pages:
1037-1042
Publication date:
1999-12-15
DOI:
ISSN:
0764-4442
URN:
uuid:06f4245c-1f7f-477f-b305-cf2e5a378db3
Source identifiers:
5115
Local pid:
pubs:5115

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP